# SDR CA980713030

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Part number: 730222
- Condition: Chafed
- Location: Chip Detector
- Component: 31039711
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE LEFT CHIP DETECTOR ANNUNCIATOR LIGHT CAME ON.  AIRCRAFT RETURNED TO BASE.  CHIP DETECTOR WIRE FOUND RUBBING AGAINST THE ENGINE NEAR THE RIGHT HAND MOUNT.
